# SDR ASAA12511391

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 20,019 hours, 6,369 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: R2 Window
- Component: Window
- Component part number: 141A481026
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW OVERHEAT LIGHTS.  ACFT GROUNDED.  R2 WINDOW IS A H16 TAP 1 60.1 OHMS.  NO FAULT WITH SPARE SENSOR READS 289 OHMS. USED SPARE SENSOR REF WDM 30-41-11. OPS TESTED GOOD REF AMM 30-41-00.
